E-Prints Complutense

Computational analysis of the maximal queue length in the MAP/M/c retrial queue

Impacto

Descargas

Último año

Artalejo, Jesús R. y Chakravarthy, S. R. (2006) Computational analysis of the maximal queue length in the MAP/M/c retrial queue. Applied Mathematics and Computation, 183 (2). pp. 1399-1409. ISSN 0096-3003

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

177kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0096300306006886


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We consider a multi-server retrial queueing model in which arrivals occur according to a Markovian arrival process. Using continuous-time Markov chain with absorbing states, we determine the distribution of the maximum number of customers in a retrial orbit. Illustrative numerical examples that reveal some interesting results are presented.


Tipo de documento:Artículo
Palabras clave:Markovian arrival process; Retrial; Busy period; Queueing; Algorithmic probability
Materias:Ciencias > Matemáticas > Investigación operativa
Código ID:15500
Depositado:06 Jun 2012 08:18
Última Modificación:13 May 2014 17:22

Descargas en el último año

Sólo personal del repositorio: página de control del artículo